MathSciNet Relay Station
MathSciNet bibliographic data
MR2138470 39A12 (30E25 34M50)
Krichever, I. M. Analytic theory of difference equations with rational and elliptic coefficients and the Riemann-Hilbert problem. (Russian) ; translated from Uspekhi Mat. Nauk 59 (2004), no. 6(360), 111--150 Russian Math. Surveys 59 (2004), no. 6, 1117–1154
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement